# SDR UIEA2020052001090

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,283 hours, 21,190 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AN844036
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANBY ENGINE INDICATOR TEST SWITCH BROKEN( REMOVED AND REPLACED STANDBY ENGINE INDICATOR IAW B767 AMM 77-41-01/401. OPS CHECK GOOD.  )
